# SDR 95ZZZX3549

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: PD507756043
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA/ATL - FLT 120 - UPON GEAR EXTENSION, THE LEFT MAIN GEAR DID NOT HAVE A DOWN AND LOCK INDICATION.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITH GEAR DOORS DOWN.  NO FURTHER PROBLEMS REPORTED.  REPLACED DOWNLOCK SWITCH CANNON PLUG P1-132 AND NEW PINS ON ALL WIRES.  PERFORMED GEAR RETRACTION AND EXTENSION.  OPS CHECK NORMAL PER MM 32-50.
